# SDR AUS20040020

- Difficulty date: January 15, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Piper PA-28-151
- Engine: Lyc O320E3D
- Propeller: Mcauly 1C160EGM
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Part number: 63502000
- Condition: Corroded
- Location: Rudder
- Part time: 5,259 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) UPPER RUDDER HINGE BRACKET CONTAINED SEVERE CORROSION EXTENDING TO APPROXIMATELY 50 PERCENT OF THE DEPTH OF THE BRACKET.
